6/6/2018 | | 13
I have hay fever , allergic to grass pollens. It always kicks in in the spring and this year it has been horrible in North California. For a couple of weeks I had to use my Xyzal every evening and even with it I had a runny nose, rough coughing and some days red eyes. I am singing and the hay fever is not helping me. My voice is getting less clear. Without Xyzal I am a mess, tired all day and feeling kind of sick (sneezing, itchy eyes).
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a condition review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review